Table of Content

Open Access iconOpen Access

ARTICLE

Structural Continuous Dependence in Micropolar Porous Bodies

M. Marin1,2, A.M. Abd-Alla3,4, D. Raducanu1, S.M. Abo-Dahab3,5

Dept. of Mathematics, Transilvania University of Brasov, Brasov, Romania.
Correspondent author. E-mail: m.marin@unitbv.ro
Dept. of Mathematics, Taif University, Taif, Saudi Arabia.
Dept. of Mathematics, Sohag University, Sohag, Egypt.
Dept. of Mathematics, Qena Fac. of Sci., SVU, Egypt.

Computers, Materials & Continua 2015, 45(2), 107-126. https://doi.org/10.3970/cmc.2015.045.107

Abstract

Our study is dedicated to mixed initial boundary value problem for porous micropolar bodies. We prove that the solution of this problem depends continuously on coefficients which couple the micropolar deformation equations with the equations that model the evolution of voids. The evaluation of this dependence is made by using an appropriate measure.

Keywords


Cite This Article

APA Style
Marin, M., Abd-Alla, A., Raducanu, D., Abo-Dahab, S. (2015). Structural continuous dependence in micropolar porous bodies. Computers, Materials & Continua, 45(2), 107-126. https://doi.org/10.3970/cmc.2015.045.107
Vancouver Style
Marin M, Abd-Alla A, Raducanu D, Abo-Dahab S. Structural continuous dependence in micropolar porous bodies. Comput Mater Contin. 2015;45(2):107-126 https://doi.org/10.3970/cmc.2015.045.107
IEEE Style
M. Marin, A. Abd-Alla, D. Raducanu, and S. Abo-Dahab "Structural Continuous Dependence in Micropolar Porous Bodies," Comput. Mater. Contin., vol. 45, no. 2, pp. 107-126. 2015. https://doi.org/10.3970/cmc.2015.045.107



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1506

    View

  • 1194

    Download

  • 0

    Like

Related articles

Share Link